# SDR DJFA20130916002

- Difficulty date: September 16, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N712FL
- Make and model: Cessna 750
- Aircraft serial: 7500082
- Aircraft time: 10,606 hours, 7,278 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ID3 INSPECTION, CORROSION WAS NOTED ON LEFT WING PANEL LAND FOR ACCESS PANEL 521GB. EDDY CURRENT AND ULTRASONIC NDT INSPECTION REVEALED CORROSION BEYOND PUBLISHED LIMITS.  AIRCRAFT WAS FERRIED TO MANUFACTURER FOR REPAIR.  AIRCRAFT WAS REPAIRED IAW  S-750-0082/03RD.
